# SDR ABXA9500111

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Engine: Pwa JT8D7B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Drain Boss
- Part number: 541992
- Condition: Cracked
- Location: Nr 1 Engine
- Component: Pwa, JT8D7B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 87-11-07, PRATT AND WHITNEY SB 5676, FOUND PS4 AND LOWER AFT DRAIN BOSS ON OUTER CASE OF COMBUSTION CHAMBER HAD CRACK INDICATIONS.  REPLACED NR 1 ENGINE IAW ABX WORKCARD RTJ 7001.
